On critical exponents for the heat equation with a nonlinear boundary condition
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 6, pp. 707-732.
@article{AIHPC_1996__13_6_707_0,
     author = {Hu, Bei and Yin, Hong-Ming},
     title = {On critical exponents for the heat equation with a nonlinear boundary condition},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {707--732},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {6},
     year = {1996},
     zbl = {0908.35066},
     mrnumber = {1420495},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1996__13_6_707_0/}
}
TY  - JOUR
AU  - Hu, Bei
AU  - Yin, Hong-Ming
TI  - On critical exponents for the heat equation with a nonlinear boundary condition
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1996
DA  - 1996///
SP  - 707
EP  - 732
VL  - 13
IS  - 6
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1996__13_6_707_0/
UR  - https://zbmath.org/?q=an%3A0908.35066
UR  - https://www.ams.org/mathscinet-getitem?mr=1420495
LA  - en
ID  - AIHPC_1996__13_6_707_0
ER  - 
%0 Journal Article
%A Hu, Bei
%A Yin, Hong-Ming
%T On critical exponents for the heat equation with a nonlinear boundary condition
%J Annales de l'I.H.P. Analyse non linéaire
%D 1996
%P 707-732
%V 13
%N 6
%I Gauthier-Villars
%G en
%F AIHPC_1996__13_6_707_0
Hu, Bei; Yin, Hong-Ming. On critical exponents for the heat equation with a nonlinear boundary condition. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 6, pp. 707-732. http://archive.numdam.org/item/AIHPC_1996__13_6_707_0/

[1] C. Bandle and H.A. Levine, On the existence and nonexistence of global solutions of reaction-diffusion equations in sectorial domains, Trans. Amer. Math. Soc., Vol. 316, 1989, pp. 595-624. | MR | Zbl

[2] K. Deng, M. Fila and H.A. Levine, On critical exponents for a system of heat equations coupled in the boundary conditions, Acta Math. Univ. Comenianae, Vol. 63, 1994, pp. 169-192. | MR | Zbl

[3] M. Fila, Boundedness of global solutions for the heat equation with nonlinear boundary conditions, Comment. Math. Univ. Carolinate, Vol. 30, 1989, pp. 479-484. | MR | Zbl

[4] M. Fila and J. Filo, Blow-up on the boundary: a survey, Proceedings of the Banach Center, to appear. | MR | Zbl

[5] H. Fujita, On the blowing up of solutions of the Cauchy problem for ut = Δu + u1+α, J. Fac. Sci. Univ. Tokyo Sect. A. Math., Vol. 16, 1966, pp. 105-113.

[6] V.A. Galaktionov and H.A. Levine, On critical Fujita exponents for heat equations with a nonlinear flux boundary condition on the boundary, Israel J. Math., to appear. | Zbl

[7] M.G. Garroni and J.L. Menaldi, Green functions for second order parabolic integrodifferential problems, Longman Scientific and Technical, New York, 1992. | MR | Zbl

[8] J.L. Gomez, V. Marquez and N. Wolanski, Blow up and localization of blow up points for the heat equation with a nonlinear boundary condition, J. Diff. Eq., Vol. 2, 1992, pp. 384-401. | MR | Zbl

[9] B. Hu, Nonexistence of a positive solution of the Laplace equation with a nonlinear boundary condition, Differential and Integral Equations, Vol. 7, 1994, pp. 301-313. | MR | Zbl

[10] B. Hu and H.-M. Yin, The profile near blow up time for solutions of the heat equation with a nonlinear boundary condition, Trans. Amer. Math. Soc., Vol. 346, 1994, pp. 117-135. | MR | Zbl

[11] O.A. Ladyzenskaja, V.A. Solonnikov and N.N. Ural'Ceva, Linear and Quasilinear Equations of Parabolic type, AMS Monograph translation, Vol. 23, Providence, RI, 1968. | MR | Zbl

[12] H.A. Levine, The role of critical exponents in blow up theorems, SIAM Review, Vol. 32, 1990, pp. 262-288. | MR | Zbl

[13] H.A. Levine and P. Meier, The value of the critical exponent for reaction-diffusion equations in cones, Arch. Rational Mech. Anal., Vol. 109, 1990, pp. 73-80. | MR | Zbl

[14] G. Lieberman, Study of global solutions of parabolic equations via a priori estimates, Part I: Equations with principal elliptic part equal to the Laplacian, Math. Meth. in the Appl. Sci., Vol. 16, 1993, pp. 457-474. | MR | Zbl

[15] V.G. Maz'Ja, Sobolev Spaces, Springer-Verlag, New York, 1985.

[16] S. Ohta and A. Kaneko, Critical exponent of blow up for semilinear heat equation on a product domain, J. Fac. Sci. Univ. Tokyo, Sect. IA, Math., Vol. 40, 1993, pp. 635-650. | MR | Zbl

[17] C.V. Pao, Nonlinear Parabolic Equation and Elliptic Equations, Plenum Press, New York, 1992. | Zbl

[18] W. Walter, On existence and nonexistence in the large of solutions of parabolic differential equations with a nonlinear boundary condition, SIAM J. Math. Anal., Vol. 6, 1975, pp. 85-90. | MR | Zbl

[19] F.B. Weissler, Existence and nonexistence of global solutions for a semilinear heat equation, Israel J. Math., Vol. 38, 1981, pp. 29-40. | MR | Zbl